# SDR R61A201701140045

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 34,235 hours, 21,286 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A FORWARD PASSENGER DOOR OPEN MESSAGE. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED FORWARD PASSENGER DOOR VENT FLAP PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.
